# SDR R61A201706040391

- Difficulty date: June 4, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 24,020 hours, 18,920 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE, LT HORIZONTAL STAB RIB 13 HAS A CRACK AT FRONT SPAR BEHIND LAST UPPER RIVET.  REMOVED CRACKED RIB FROM LT HORIZONTAL AND INSTALLED NEW RIB TO LT HORIZONTAL REF SRM 51-41-01 AND 51-41-02. DRILLED AND TREATED NEW RIB REF SRM 51-40-02 AND 51-23-04.
